RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1036–1040 (Mi dan44776)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Diffusion processes: Discontinuous coefficients, degenerate diffusion, randomized drift

S. V. Anulova

Institute of Control Sciences, Moscow

Full text: PDF file (596 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.2
Presented: A. N. Kolmogorov
Received: 14.04.1981

Citation: S. V. Anulova, “Diffusion processes: Discontinuous coefficients, degenerate diffusion, randomized drift”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1036–1040

Citation in format AMSBIB
\Bibitem{Anu81}
\by S.~V.~Anulova
\paper Diffusion processes: Discontinuous coefficients, degenerate diffusion, randomized drift
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1036--1040
\mathnet{http://mi.mathnet.ru/dan44776}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635821}
\zmath{https://zbmath.org/?q=an:0494.60078}


Linking options:
  • http://mi.mathnet.ru/eng/dan44776
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Mikulyavichyus, “On the martingale problem”, Russian Math. Surveys, 37:6 (1982), 137–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. V. Anulova, “An estimate of the probability that a degenerate diffusion process hits a set of positive measure”, Math. USSR-Izv., 28:2 (1987), 201–231  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019